# SDR 06FDEA3066

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 82,384 hours, 33,292 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Condition: Failed
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 3 MANF FAIL INFLIGHT WHEN WING ANTI ICE SELECTED.  FL340.  COMPLIED WITH QRH.  PERFORMED DECAY CHECK ON THE NR 3 MANIFOLD IAW MM 36-00-01-5, SYSTEM PASSED.  CHECKED MANIFOLD FAIL DETECT UNIT IN CAC.  FOUND RT WING PRESSURE SWITCH FAULTED.  REMOVED AND REPLACED MANIFOLD FAIL DETECTION PRESSURE SWITCH IAW MM 36-23-03-4.  OPS CHECKS NORMAL.
